# SDR DALA2019043002736

- Difficulty date: April 29, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 64,762 hours, 50,681 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Condition: Unknown
- Location: Seat 10c
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX AT SEAT 10C WAS SHOCKED BY ELECTRICAL CONNECTION IN SEAT WHILE PLUGGING IN. UNABLE TO DUPLICATE. PASSENGER HAS LAPTOP PLUGGED IN AND STATES GETTING SHOCKED IN ARMREST. FWD TO NEF 24-58-02. DEFERRAL REMARKS C/W.   INSP PED OUTLET AT 10C. ALL HARNESS SECURED AT ISPS. ALL WIRE CK GOOD. REPLACED OUTLET AS A PRECAUTION.
